2 doctors weighed in:

Is there anything that can help with bitter taste in the mouth & throat caused by taking Clarithromycin? Please help. Thank you!

2 doctors weighed in
1 doctor agrees

In brief: Tough problem

Lots of people complain about this problem with clarithromycin.
You can take it with food, that helps. But they also complain it ruins the taste of the food they've eaten. Other folks have reported they take the medicine and immediately brush their teeth, suck on hard candy or chew really strong chewing gum. Good luck...hopefully you won't be on it for long.

In brief: Tough problem

Lots of people complain about this problem with clarithromycin.
You can take it with food, that helps. But they also complain it ruins the taste of the food they've eaten. Other folks have reported they take the medicine and immediately brush their teeth, suck on hard candy or chew really strong chewing gum. Good luck...hopefully you won't be on it for long.
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
26 years in practice
179K people helped
Continue
100,000 doctors available